# SDR 99ZZZX2906

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N461H
- Make and model: Robsin R22BETA
- Aircraft serial: 1460
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: ES10361631
- Condition: Misoverhauled
- Location: Magneto
- Component: Bendix, S4LN204
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED ENGINE FROM VAN BORTEL AIR POWER, LYC FACTORY OVERHAUL.  INSTALLED ENGINE IN HELICOPTER.  ON GROUND RUN, NO ENGINE RPM INDICATION.  REMOVED RIGHT (ENGINE SIDE) MAGNETO.  FOUND TACH POINTS ASSEMBLED WRONG.
